Blogapalooza 2014

It was my first time to attend Blogapalooza, the biggest business-to-blogger event hosted and organized by Our Awesome Planet and When In Manila. There are over 600 bloggers who were invited for this event and I am so proud to be one of them!

What is Blogapalooza?

Blogapalooza is a community. It’s a link between big and small businesses who have something cool to share and the online community of people who love to share. Blogapalooza is a blogger event on crack! Lots of giveaways for the bloggers and online community and a chance for big and small businesses to present their product / brand / thingamajig to hundreds of influential bloggers and online social media influencers. (Source: When In Manila)

https://www.flickr.com/photos/camilealdriene/15491614626/

It was held last October 11, 2014 at the SMX Convention Center, SM Aura Premiere. Blogapalooza hopes to bring the businesses to the bloggers therefore giving each blogger tons of freebies in their own loot bags to be able to personally try, play with, sample and use the items being presented. (Source: When In Manila)

Schedule
11:00 am       –           Musical Performance by Climax
12:00 nn        –           Break
1:00 pm         –           Opening Remarks from Anton Diaz and Francis Simisim
1:10 pm         –           Welcome Message
1:20 pm         –           Maxicare (Presentation Time: 5minutes)
1:30 pm         –           Bluewater
2:00 pm         –           Brainfit (Presentation Time: 5minutes)
2:15 pm         –           Fukuda (Presentation Time: 5minutes)
2:30 pm         –           Zing (Presentation Time: 5minutes)
2:45 pm         –           Flawless (Presentation Time: 5minutes)
3:00 pm         –           Shopping Box (Presentation Time: 5minutes)
3:15 pm         –           Crocs/Dyson/Dr Kong (Presentation Time: 5minutes)
3:30 pm         –           Sister Secrets (Karen Bordador &Charisse Abalos)
3:45 pm         –           Sky Cable (Presentation Time: 10minutes)
4:00 pm         –           Sydenham (Presentation Time: 5minutes)
4:15 pm         –           Michele Gumabao
4:30 pm         –           Easy Taxi (Presentation Time: 15minutes)
4:45 pm         –           Chooks to Go (Presentation Time: 15minutes)
5:00 pm         –           Acer (Presentation Time: 10minutes)
5:15 pm         –           Krispy Kreme (Presentation Time: 10minutes)
5:30 pm         –           Touchpay (Presentation Time: 5minutes)
5:45 pm         –           Canon (Presentation Time: 5minutes)
6:00 pm         –           Vibelle
6:15 pm         –           Globe (Presentation Time: 15minutes)
6:30 pm         –           9TV (Pia Hontiveros/Menchu Macapagal)
6:45 pm         –           Vikings (Presentation Time: 5minutes)
7:00 pm         –           Zap (Presentation Time: 5minutes)
7:15 pm         –           Jack City
7:30 pm         –           Comedy Cartel
7:45 pm         –           Comedy Cartel
8:00 pm         –           Comedy Cartel
Here is how I spend my awesome day at the event:
I was able to try to make my very own design of Krispy Kreme doughnut!
Signing up for some cool grabs from Canon.
Hey, look at me enjoying all the freebies here!
Trying out Acer Philippines photobooth, hoping to win one of their gadgets. Mabuhay!
Another try to win this wow flat screen TV from Sky Cable!

IMG_2159

Downloading apps for some cool prizes.
Perfect room for me courtesy of Sample Room!

IMG_2177

Wow! Don’t you just love everything that’s so cool, new, and FREE!
Look at all the stuff that I brought home with me. 🙂
Apart from learning from the businesses and their products, it was a chance for me to meet fellow bloggers too and enjoy it throughout the day. Thank you so much to all the sponsors who took part at the event. I won prizes and some sponsors gave me freebies too 🙂  I really had fun and I can’t get over! I’ll be joining the Blogapalooza event next year and that is for sure!

Leave a Reply